Childhood Diseases

Posted by: Tania | 2010-07-20


Throat Infection

My daughter has been struggling with a throat infection for about 6 weeks. The first two times we took her to the GP he prescribed the antibiotic purbac and the 3rd time he prescribed the antibiotic orelox. She developed diarhee from the antibiotics and then he prescribed a medicine called adco - loperimde (it is supposed to stop diarhee). The anti-diarhee medicine ended up causing her tummy cramps and the pharmicist recommended we give a buscopan and a probiotic whenever she is on a antiobiotic
When i look at her throat i see the antibiotic has not fully cleared the spots at the throat. Her tonsils is out already.
What do we do now, do we take her back to the GP or should we take her to the ENT .
Is there another antiobic that the GP could have given which would have cleared up the throat infection.

Expert's Reply



Your daughter has had too many antibiotics and now has all the side effects. She probably has candida in her mouth and throat. Give her Nystatin Oral Solution 1ml in her mouth 4 times a day for 5 days. Also give her a probiotic such as Probiflora for 10 days.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.